# SDR ABXA9800880

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: SRO954000213
- Condition: Cracked
- Location: Lt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND A CRACK IN THE NR 1 ENGINE PYLON UPPER ATTACH ANGLE AT FS 980.  REPAIRED CRACK IAW DC9 SRM CHAPTER 53-04.
